I take Omeprazole caps, Crestor Tabs, Synthroid, Benicar Tabs, Glyburide/Met, Low dose asprin, Vitamin D
Hello CathyKov1 and a warm welcome to DC
It can be rather upsetting to lose your hair but hopefully it maybe just a temporary phase. You do not state your age which is fine but if you are going through the menopause this can cause hair loss. Hair loss caused by the menopause usually leaves one with thin hair and not baldness.
With regards to your medication there are two which are associated with hair loss. Synthroid, which is a hormone is associated with temporary hair loss which can subside once your body has got use to this drug. Alopecia is a very rare side effect of Benicar. Alopecia means hair loss on the scalp and or from other hairy regions of the body. My advice would be to talk to your doctor as soon as you can. There often is alternative medications and a Trichologists (A branch of dermatology that deals with the study of hair and scalp health) may be able to assist but I would also discuss this with your doctor first.
I hope that this matter can be resolved for you very soon. Also it is very fashionable these days to wear hair extensions and hair pieces. But first one must identify the cause of this issue.
Ps. I assumed the abbreviation of 'Met' that you use meant Metformin. This drug is not associated with hair loss.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2012 • 1 answer
Posted 13 Feb 2013 • 2 answers
Diabetes, Type 2 - Is metformin an glyburide an lisinopril an aspirin an vitamin d safe to take all?
Posted 2 Aug 2014 • 2 answers
Vitamin D Insufficiency - I've been prescribed pro d3 20000u two caps weekly as directed by my gp is
Posted 15 Aug 2016 • 0 answers
Posted 24 Oct 2017 • 0 answers